Outputs
Search the Repository
Browse Research Units
Deposit your Work
Help
Sign in
Back
Journal article
Peer reviewed
U.S. interest-allocation rules: Effects and policy
Rosanne Altshuler
and
Jack M Mintz
International tax and public finance, Vol.2(1), pp.7-35
1995
DOI:
https://doi.org/10.1007/BF00873105
Share
Export
Metrics
Details
Metrics
7
Record Views
See more details
Referenced in
4
policy sources
9
readers on Mendeley
Details
Title
U.S. interest-allocation rules: Effects and policy
Creators
Rosanne Altshuler
Jack M Mintz
Publication Details
International tax and public finance, Vol.2(1), pp.7-35
Date published
1995
Academic Unit
Economics (SAS)
Language
English
Resource Type
Journal article
Identifiers
991031654666404646
Show the rest
Search the repository
Browse research units
Deposit your work
How to use SOAR
Details